MathSciNet Relay Station
MathSciNet bibliographic data
MR336468 (49 #1242) 47H10
Goebel, K.; Kirk, W. A. A fixed point theorem for transformations whose iterates have uniform Lipschitz constant. Studia Math. 47 (1973), 135–140.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement